American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 179 found      Go to page: 1 2 3 4 5 > >>

[31] Thomas G. Kurtz. A general theorem on the convergence of operator semigroups . Trans. Amer. Math. Soc. 148 (1970) 23-32. MR 0256210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert Sine. A note on rays at the identity operator . Proc. Amer. Math. Soc. 23 (1969) 546-547. MR 0247527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Shinji Yamashita. A remark on Neuwirth and Newman's paper: ``Positive $H\sp{1/2}$\ functions are constants'' . Proc. Amer. Math. Soc. 23 (1969) 147. MR 0249638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] G. R. Allan. A note on the holomorphic functional calculus in a Banach algebra . Proc. Amer. Math. Soc. 22 (1969) 77-81. MR 0247136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Noboru Suzuki. The structure of spectral operators with completely continuous imaginary part . Proc. Amer. Math. Soc. 22 (1969) 82-84. MR 0247517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Giovanni Vidossich. A remark on the density character of function spaces . Proc. Amer. Math. Soc. 22 (1969) 618-619. MR 0267521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Robert Sine. Smoothing in $C(X)$ . Proc. Amer. Math. Soc. 21 (1969) 490-492. MR 0239049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Michael G. Crandall. Norm preserving extensions of linear transformations on Hilbert spaces. . Proc. Amer. Math. Soc. 21 (1969) 335-340. MR 0238092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] F. Dennis Sentilles. Existence of regular finite invariant measures for Markov processes. . Proc. Amer. Math. Soc. 21 (1969) 318-320. MR 0242262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. Hochster. Subsemigroups of amenable groups . Proc. Amer. Math. Soc. 21 (1969) 363-364. MR 0240223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] L.-s. Hahn. A theorem of multipliers of type $(p,\,q)$ . Proc. Amer. Math. Soc. 21 (1969) 493-495. MR 0240555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Richard L. Wheeden. On hypersingular integrals and certain spaces of locally differentiable functions . Trans. Amer. Math. Soc. 146 (1969) 211-230. MR 0253098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Mark Finkelstein and Robert Whitley. Local and global subordination theorems for vector-valued analytic functions . Trans. Amer. Math. Soc. 144 (1969) 73-76. MR 0251238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] N. Noble. Ascoli theorems and the exponential map . Trans. Amer. Math. Soc. 143 (1969) 393-411. MR 0248727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Vladimir Drobot. Rearrangements of series of functions . Trans. Amer. Math. Soc. 142 (1969) 239-248. MR 0246022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] James E. Huneycutt. Extensions of abstract valued set functions . Trans. Amer. Math. Soc. 141 (1969) 505-513. MR 0271299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] J. D. Maitland Wright. A Radon-Nikodym theorm for Stone algebra valued measures . Trans. Amer. Math. Soc. 139 (1969) 75-94. MR 0248325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Roger Rigelhof. Norm decreasing homomorphisms of measure algebras . Trans. Amer. Math. Soc. 136 (1969) 361-371. MR 0239004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Roger Rigelhof. A characterization of $M(G)$ . Trans. Amer. Math. Soc. 136 (1969) 373-379. MR 0234218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Edward Silverman. A weak projection of $C$ onto a Euclidean subspace . Trans. Amer. Math. Soc. 136 (1969) 381-390. MR 0233957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] H. Leptin. On locally compact groups with invariant means . Proc. Amer. Math. Soc. 19 (1968) 489-494. MR 0239001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Gilbert Walter. On real singularities of Legendre expansions . Proc. Amer. Math. Soc. 19 (1968) 1407-1412. MR 0257635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] D. M. Eaves. Random generalized functions of locally finite order . Proc. Amer. Math. Soc. 19 (1968) 1457-1463. MR 0233409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Ian Richards. On the Fourier inversion theorem for $R\sp{1}$ . Proc. Amer. Math. Soc. 19 (1968) 145. MR 0223825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] D. D. Ang and D. E. Daykin. Some fixed point theorems and convolution equations . Proc. Amer. Math. Soc. 19 (1968) 1187-1194. MR 0230849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] B. E. Johnson. The \v Silov boundary of $M(G)$ . Trans. Amer. Math. Soc. 134 (1968) 289-296. MR 0230048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] D. E. Wulbert. Continuity of metric projections . Trans. Amer. Math. Soc. 134 (1968) 335-341. MR 0232146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Shmuel Kantorovitz. The $C\sp{k}$-classification of certain operators in $L\sb{p}$ . Trans. Amer. Math. Soc. 132 (1968) 323-333. MR 0226443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Benjamin R. Halpern and George M. Bergman. A fixed-point theorem for inward and outward maps . Trans. Amer. Math. Soc. 130 (1968) 353-358. MR 0221345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] James D. Stafney. An unbounded inverse property in the algebra of absolutely convergent Fourier series . Proc. Amer. Math. Soc. 18 (1967) 497-498. MR 0213822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 179 found      Go to page: 1 2 3 4 5 > >>